A1 Journal article (refereed)
A general contraction principle for vector valued martingales (2000)


Geiss, S. (2000). A general contraction principle for vector valued martingales. Prob. Math. Stat., 20, 93-120.


JYU authors or editors


Publication details

All authors or editors: Geiss, Stefan

Journal or series: Prob. Math. Stat.

Publication year: 2000

Volume: 20

Issue number: -

Pages range: 93-120

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-14-10 at 23:05